Asked for thin outline on lip to highlight and minimize lines on top lip. Consult was 1 Juviderm, but RN used 2 Juviderm and botox (I didn't ask for) - I have to hold my upper lip shut to eat drink. Corners of lips are hidden, curled under. Top lip is larger on one side. Went back- RN said looks ok -wait 10 more days then tweak. Is one week to early to remove the excess filler? can the curled corners be fixed?
Do I Need to Get a Second Opinion? is It Too Early to Fix? Can Corners Be Fixed? Will Botox Really Wear off in 3 Weeks? (photo)
Doctor Answers 3
"Fixing" poorly performed injections
It is normal after most injections to have at least some degree of bruising and swelling. It is always a good idea to let this resolve at least somewhat before intervening further. However, when a large volume of product has been used in an unforgiving area such as the under eyes or lips and the anatomy is grossly distorted, waiting only prolongs the inevitable need to dissolve the filler and prevents patients from being able to return to their daily activities quickly. Injecting lips is an art: there are many small details that can make or break the outcomes. hen lip augmentation is performed well, the results are beautiful and natural. Make certain your injector is not only experienced but is also capable of handling any side effects or complications that may arise.
Have a question? Ask a doctor
Botox and filler for the lips
Im really sorry to hear about your experience, this can be very frustrating. Unfortunately I am seeing more and more patients like you who had Botox or fillers placed incorrectly leading to poor outcomes.
The last several years have seen an explosion in the number and type of providers offering cosmetic injections, often without the training or experience to use them properly. The fact that you were given Botox without asking for it is unconscionable. You certainly deserve a second opinion.
At the end of a week, your injections should be settling down and any irregularities becoming less noticeable. Unfortunately, Botox will not wear off in 3 weeks. In most people, the effects of Botox last about 3 months. I do note that in very dynamic areas such as the mouth or around the eyes the effect may wear off a bit faster.
The good news is that you are going to get better. Certainly you can have the filler dissolved with hyaluronidase if you choose, and the Botox effect will wear off, just not in 3 weeks.
You should seek the opinion of a surgeon who understands the complex anatomy of the face such as a board certified facial plastic, general plastic or oculoplastic surgeon. Accept nothing less.
All the best,
For all Fillers and Botox, I Would Wait 2 Weeks Before Reversing/Tweaking
Fillers and Botox all take time to show the final results. There may be swelling, bruising, and Botox takes time to come to full effect. At 2 weeks after the procedure, the final to near final result is present. At this time, I would suggest tweaking or removing filler if you are unhappy.
Botox does not wear off in 3 weeks.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.